# SDR WX0A070420A

- Difficulty date: September 3, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N876GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53469
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK PULSE LINE TULE: CORROSION ON CUSP STA 872 RT INBOARD, ADDRESSED AS REQUIRED.
